# SDR AWXA200300602

- Difficulty date: May 14, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 1/2 INCH CRACK WAS FOUND ON FLOORBEAM WEB AT BS 639, RBL 45-50. MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM; FABRICATED A FILLER, DOUBLER, AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-2, FIG. 1, PG. 1.
